MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE; STAPLE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE; STAPLE
Model Number SK52
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed on (b)(6) 2025 due to an adverse reaction to the hardware, resulting in prolonged inflammation around the surgical site and cyst formation.The cyst was removed with the hardware.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2025-00060, 3011623994-2025-00061.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed on (b)(6) 2025 due to an adverse reaction to the hardware, resulting in prolonged inflammation around the surgical site and cyst formation.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
B4.Date of this report: 23-jul-2025.G3.Date received by manufacturer: 23-jul-2025.G6.Type of report: 30-day, follow-up 1.H6.Adverse event problem: investigation conclusions: 4310 (cause traced to non-device related factors).H11.The surgeon has not provided the patient's current status.Results from testing of the cyst and some tissues did not lead to a specific cause for the cyst or what the patient experienced.There were no metal allergies identified and no deficiencies or malfunction with the hardware.The patient is petite, so she could feel the cyst and it was very noticeable.The surgeon believes that due to its size, the cyst is the cause of what the patient experienced but is unsure as to what caused the cyst.The company will supplement this mdr as necessary and appropriate.

Brand Name
LAPIPLASTY SPEEDPLATE
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22216722
Report Number3011623994-2025-00062
Device Sequence Number15491041
Product Code JDR
UDI-Device Identifier00810111221764
UDI-Public(01)00810111221764(17)290215(10)300524783
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK52
Device Lot Number300524783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown